# SDR IPXA2022072084356

- Difficulty date: July 12, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5361235620100
- Condition: Cracked
- Location: E/E Comp.Fr10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CE/E FR 10 HAS A CRACKED ANGEL SUPPORT FITTING.REMOVED AND REPLACED IAW SRM 51-40-21.
